# SDR AU960149

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 3AF32C87
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 783473
- Condition: Seized
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C87N
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SEIZED DUE TO INTERNAL CORROSION - BLADE 'O' RINGS PNO A1633-52 NOT FITTED
